# SDR CA960126024

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Linear Actuator
- Part number: SYLC95481
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ACTUATOR UNIT SEIZED WILL NOT RETRACT OR EXTEND.
